# SDR SIMA20210615001

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 5,993 hours, 3,812 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA'S EMERGENCY FLASHLIGHT IS MISSING.-C/A-INSTALLED FA EMERGENCY FLASHLIGHT AT THE FWD FA'S POSITION IAW ERJ 175 AMM 33-51-01. OPC GOOD.
